# SDR IPXA2M71687

- Difficulty date: January 17, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE113
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD FLAP VANE IS CHAFING ON PANEL LANDING OTBD OF OTBD TRACK.  REPAIRED RT OTBD FLAP VANE IAW EO MD11-5750-45951-A AND STA SA EA 011- 5750-01-A3650 REV IR.
